# SDR DHL2003604647

- Difficulty date: May 20, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB. LE EXTERNAL SKIN SHOWS CORROSION ON SEVERAL SPOTS AT STA. XFS.178.750.   PERFORMED MAJOR REPAIR. REMOVED FASTENERS,  REMOVED CORROSION ON LT HORIZ. STAB. L/E EXTERNAL SKIN IAW SRM 51-1-8 PG.17-18. FOUND OUT OF LIMITS IAW SRM 55-2-1 FIG.3. TRIMMED OUT DAMAGED AREA . PERFORMED EDDY CURRENT INSP  IAW DC8 NDT SPM PART 06-10-01-001. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. FABRICATED A REPAIR DOUBLER, TRIPLER AND A FILLER. CLEANED, TREATED AND PRIMED DOUBLER AND TRIPLER INTERIOR SURFACE AND FILLER IAW SRM 51-1-8B. APPLIED PRC SEALANT ON FAYING SURFACES.  INSTALLED DOUBLER, TRIPLER AND FILLER ON LT. HORIZ. STAB. LE EXTERNAL SKIN (STA. XFS.178.750) USING NEW FASTENERS.
